Translator Disclaimer
december 2014 Existence and multiplicity results for a class of degenerate quasilinear elliptic systems
G.A. Afrouzi, N.T. Chung, S. Mahdavi
Bull. Belg. Math. Soc. Simon Stevin 21(5): 769-785 (december 2014). DOI: 10.36045/bbms/1420071853

Abstract

In this paper, some existence and multiplicity results involving eigenvalues are established for a class of degenerate quasilinear elliptic system by using Ekeland's variational principle, the mountain pass theorem and the critical point theory.

Citation

Download Citation

G.A. Afrouzi. N.T. Chung. S. Mahdavi. "Existence and multiplicity results for a class of degenerate quasilinear elliptic systems." Bull. Belg. Math. Soc. Simon Stevin 21 (5) 769 - 785, december 2014. https://doi.org/10.36045/bbms/1420071853

Information

Published: december 2014
First available in Project Euclid: 1 January 2015

zbMATH: 1321.35059
MathSciNet: MR3298477
Digital Object Identifier: 10.36045/bbms/1420071853

Subjects:
Primary: 34A15, 35B30, 35J65

Rights: Copyright © 2014 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.21 • No. 5 • december 2014
Back to Top